# SDR ASAA2018070225239

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,406 hours, 7,385 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT CHECKLIST AND RECALL RIGHT PACK LIGHT STAY ILLUMINATED. RAN QRH AND LIGHT EXT. WHEN RESET MASTER CAUTION. GROUNDED - YES. PERFORMED PACK ZONE/TEMP CONTROLLER BITE TEST ON NR 1 & NR 2 CONTROLLER PER AMM 21-61-00-700-806-002. NR 2 CONTROLLER SHOWS RT PACK TCV FAULT ILLUMINATED, RESET NR 2 TEMP CONTROLLER, RT PACK TCV LIGHT EXTINGUISHED. ON RECALL, PACK LIGHT, RT SIDE STAYED EXTINGUISHED, NO HISTORY PAST 30 DAYS.
